# SDR SWAA950561

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- Engine: Pwa JT8D9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 65737694
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED NUMBER 2 ENGINE COMPRESSOR STALL.  AIRCRAFT RETURNED TO MDW AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND REPLACED NUMBER 2 ENGINE PER BOEING M/M.
